Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 10

All articles in this issue are freely accessible.

Paley–Wiener theorems for the Dunkl transform
Marcel de Jeu.
Trans. Amer. Math. Soc. 358 (2006), 4225-4250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231377
Whitney towers and gropes in 4–manifolds
Rob Schneiderman.
Trans. Amer. Math. Soc. 358 (2006), 4251-4278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231378
Root invariants in the Adams spectral sequence
Mark Behrens.
Trans. Amer. Math. Soc. 358 (2006), 4279-4341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231379
Functional distribution of $L(s, 𝜒_{d})$ with real characters and denseness of quadratic class numbers
Hidehiko Mishou and Hirofumi Nagoshi.
Trans. Amer. Math. Soc. 358 (2006), 4343-4366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231380
Frankel’s theorem in the symplectic category
Min Kyu Kim.
Trans. Amer. Math. Soc. 358 (2006), 4367-4377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231381
$\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions
Mohammad Ghomi and Marek Kossowski.
Trans. Amer. Math. Soc. 358 (2006), 4379-4393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231382
A preparation theorem for Weierstrass systems
Daniel J. Miller.
Trans. Amer. Math. Soc. 358 (2006), 4395-4439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231383
Transplantation and multiplier theorems for Fourier-Bessel expansions
Óscar Ciaurri and Krzysztof Stempak.
Trans. Amer. Math. Soc. 358 (2006), 4441-4465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231384
Approximation and regularization of Lipschitz functions: Convergence of the gradients
Marc-Olivier Czarnecki and Ludovic Rifford.
Trans. Amer. Math. Soc. 358 (2006), 4467-4520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231385
Generic systems of co-rank one vector distributions
Howard Jacobowitz.
Trans. Amer. Math. Soc. 358 (2006), 4521-4531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231386
Martingales and character ratios
Jason Fulman.
Trans. Amer. Math. Soc. 358 (2006), 4533-4552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231387
Spectra of quantized hyperalgebras
William Chin and Leonid Krop.
Trans. Amer. Math. Soc. 358 (2006), 4553-4567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231388
The spectrum of twisted Dirac operators on compact flat manifolds
Roberto J. Miatello and Ricardo A. Podestá.
Trans. Amer. Math. Soc. 358 (2006), 4569-4603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231389
Finite edge-transitive Cayley graphs and rotary Cayley maps
Cai Heng Li.
Trans. Amer. Math. Soc. 358 (2006), 4605-4635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231390
Vanishing and non-vanishing of traces of Hecke operators
Jeremy Rouse.
Trans. Amer. Math. Soc. 358 (2006), 4637-4651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231391
On the non-unitary unramified dual for classical $p$–adic groups
Goran Muic.
Trans. Amer. Math. Soc. 358 (2006), 4653-4687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2231392